# SDR 2A6R2024101772001

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N341AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7232
- Aircraft time: 3,447 hours, 11,781 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Crossbeam
- Part number: 350A21431120
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE WAS DISCOVERED ON THE AFT LANDING GEAR CROSS BEAM (PN: 350A214311.20) AND SHIM (PN: 350A214344.20) DUE TO CONTACT WITH THE GEAR FITTING LOWER HALF BEARING (PN: 350A410072.20).  A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED REPAIR PROCEDURE IS PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL # AHI 130 53 007 24, ISSUE A DATED 18 SEP 2024 AND IS APPROVED VIA FAA FORM 8110-3 BY MICHAEL JOHN GARDINER, DER-T # 976778826 DATED 18 SEP 2024.
